# SDR P5CA0301008

- Difficulty date: December 20, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 65,922 hours, 18,349 cycles
- Engine: Pwa JT9D7Q
- Engine time: 50,315 hours, 13,908 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: A26602
- Part serial: 1122088
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FUEL HEAT FAILED IN OPEN POS WITH ICING LIGHT ON, FUEL TEMP MAX.  PER FIM 73-01-00 PG 203 FOUND ZERO VOLTAGE AT SOCKETS BAND ON FUEL HEAT VLV CONNECTOR.  REMOVED AND REPLACED FUEL HEAT VLV IAW MM 73-14-01, OPS NORMAL ON ENG RUN.
